# SDR 2WAA2017209260001

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- System (JASC): 3400 · Navigation System
- Part: Efis
- Part number: 4055900905
- Part serial: 90021132
- Condition: Inoperative
- Location: First Officers
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S  EFIS INSTRUMENTS INOPERATIVE AFTER TAKEOFF.  STALL INDICATOR FAILURE LIGHT (AMBER) ILLUMINATED AFTER TAKEOFF.
